# SDR KCSA202301261701

- Difficulty date: January 17, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 108,735 hours, 20,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 103589
- Condition: Not Reported
- Location: Epas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK DOOR RIGHT HAND EMERGENCY POWER SYSTEM BATTERY PACK FAILED TEST. REMOVED AND REPLACED RIGHT HAND EMERGENCY POWER SYSTEM BATTERY PACK IN ACCORDANCE WITH B747-400 AMM 52-23-14 OPERATIONS CHECK GOOD
